# SDR SWAA001636

- Difficulty date: August 29, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 48,938 hours, 49,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Loose
- Location: Row 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE SPECIAL VISIT, FOUND CABIN EGRESS LIGHT LOOSE AT ROW 11.  RESECURED LIGHT ASSY PER MM.
